2017 NMA Annual Session and House of Delegates Meeting
September 8, 2017 – Lincoln, NE / Embassy Suites Hotel

Proposed Agenda

7:00 am Bleed and Feed Blood Draw
UNMC Regional Pathology

7:00 am Registration

7:15 am – 8:00 am Breakfast Buffet
“When Pigs Fly – Beware of Predictions”
Kent Kramer
Chief Investment Officer
Foster Group

7:30 am – 8:15 am GNMC Caucus Meeting

8:00 am – 8:45 am “Have You Signed Up? Are You Utilizing? Are You Prepared for 2018? Prescription Drug Monitoring Program (PDMP) Updates”
Kevin Borcher, Pharm.D
PDMP Program Director
NeHII

Amy Reynoldson
Prescription Drug Overdose Prevention Coordinator
DHHS Division of Public Health Division

8:00 am –9:00 am Nebraska Osteopathic Medical Association (NOMA) Meeting

8:45 am Break / Visit Supporter Booths

9:00 am – 12:00 am CME Programming
9:00 – 10:00 “What is Leadership? Why Having Leaders in the Medical Profession is Critical”
Lt. General Mark Hertling
Senior Vice President Global Partnering
Leadership Development and Health Performance Strategies
Florida Hospital, Orlando, Florida
(CME- 1 Hour)

10:00 – 10:15 Break / Visit Supporter Booths

10:15 – 11:15 “Taking the Fear out of Leading: Finding a Seat at the Table”
Lt. General Mark Hertling
Senior Vice President Global Partnering
Leadership Development and Health Performance Strategies
Florida Hospital, Orlando, Florida
(CME- 1 Hour)

11:15 – 11:30 Break / Visit Supporter Booths

11:30 – 12:30 “Building Effective Leadership Teams & Transforming Healthcare”
Lt. General Mark Hertling
Senior Vice President Global Partnering
Leadership Development and Health Performance Strategies
Florida Hospital, Orlando, Florida
(CME- 1 Hour)

12:30 pm – 1:30 pm Lunch
“Healthcare Transformation”
Joann Schaefer, MD
Executive Vice President, Health Delivery Engagement
Blue Cross Blue Shield of Nebraska

1:00 pm – 1:15 pm “UNMC/Creighton Medical Student Update”
Alicia Smith
UNMC Medical Student

1:30 pm – 3:30 pm House of Delegates Meeting
1:30 pm – 2:30 pm “Lawsuits 101 and Depositions”
Alan Gassman, JD LL.M.
Gassman, Crotty & Denicolo, P.A., Clearwater, Florida
(CME- 1 Hour)

2:30 pm – 3:15 pm House Business/Resolutions

3:15 pm– 3:30 pm Break/Visit Supporter Booths

3:30 pm – 5:30 pm CME Programming
3:30 pm– 4:30 pm “Human Trafficking in Nebraska; Local Perspectives on a National Issue”
Glen Th. Parks, JD
Nebraska Assistant Attorney General
Nebraska Human Trafficking Task Force Chair
(CME – 1 Hour)

4:30 pm – 5:30 pm “The 10 Biggest Mistakes that Physicians Make in Their Investment and Business Planning”
Alan Gassman, JD, LL.M.
Gassman, Crotty & Denicolo, P.A., Clearwater, Florida
(CME – 1 Hour)

5:30 pm – 6:00 pm Award Photos
Scholarship Photos
President Inaugural Photos
50 Year Practitioners

6:00 pm – 6:45 pm Commercial Supporter Social Reception
Joe Brogie – Close up / walk around magic

6:45 pm – 7:15 pm Inaugural Dinner Seating / Dinner

7:15 pm – 8:00 pm Inaugural Awards Presentations
MC: Ray Huppert
• Scholarship Winners
• 50 Year Practitioners Recognition
• Young Physician of the Year Award
• Physician of the Year Award
• Distinguished Service to Medicine Award
• Advocacy Award
• Friend of Medicine Award
• COPIC Williamson Award
• Commercial Support Recognition
• Installation of Rob Rhodes, MD
Incoming President

8:00 pm – 9:00 pm Entertainment
Joe Brogie – Magic Show